Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the homology spectral sequence for topological Hochschild homology


Author: Thomas J. Hunter
Journal: Trans. Amer. Math. Soc. 348 (1996), 3941-3953
MSC (1991): Primary 55S12, 19D55
DOI: https://doi.org/10.1090/S0002-9947-96-01742-4
MathSciNet review: 1376548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Marcel Bökstedt has computed the homotopy type of the topological Hochschild homology of $\Bbb Z/p$ using his definition of topological Hochschild homology for a functor with smash product. Here we show that easy conceptual proofs of his main technical result of are possible in the context of the homotopy theory of \begin{math}S\end{math}-algebras as introduced by Elmendorf, Kriz, Mandell and May. We give algebraic arguments based on naturality properties of the topological Hochschild homology spectral sequence. In the process we demonstrate the utility of the unstable ``lower'' notation for the Dyer-Lashof algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55S12, 19D55

Retrieve articles in all journals with MSC (1991): 55S12, 19D55


Additional Information

Thomas J. Hunter
Affiliation: Department of Mathematics and Statistics, Swarthmore College, Swarthmore, Pennsylvania 19081
Email: thunter1@swarthmore.edu

DOI: https://doi.org/10.1090/S0002-9947-96-01742-4
Received by editor(s): October 14, 1994
Article copyright: © Copyright 1996 American Mathematical Society